MathSciNet Relay Station
MathSciNet bibliographic data
MR199876 (33 #8016) 60.65 (60.08)
Foguel, S. R. Limit theorems for Markov processes on topological groups. Trans. Amer. Math. Soc. 124 1966 323–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement